Quantum Markovian master equation for scattering from surfaces

Haifeng Li , Jiushu Shao , Asaf Azuri , Eli Pollak , Robert Alicki

Abstract

n/a
Author Haifeng Li
Haifeng Li,,
-
, Jiushu Shao
Jiushu Shao,,
-
, Asaf Azuri
Asaf Azuri,,
-
, Eli Pollak
Eli Pollak,,
-
, Robert Alicki IFTiA
Robert Alicki,,
- Institute of Theoretical Physics and Astrophysics
Journal seriesJournal of Chemical Physics, ISSN 0021-9606 [1089-7690]
Issue year2014
Vol140
No1
Pages1-10
DOIDOI:10.1063/1.4851075
URL http://dx.doi.org/10.1063/1.4851075
Languageen angielski
Score (nominal)35
ScoreMinisterial score = 35.0, 20-12-2017, ArticleFromJournal
Ministerial score (2013-2016) = 35.0, 20-12-2017, ArticleFromJournal
Publication indicators WoS Impact Factor: 2014 = 2.952 (2) - 2014=3.017 (5)
Citation count*0
Cite
Share Share



* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back